# SDR CA190311029

- Difficulty date: March 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,806 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Condition: Defective
- Location: Cabin Air
- Part time: 59,253 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) ON THE GROUND, WHEN BLEEDS SELECTED ON, THE AIRCRAFT BEGINS TO PRESSURIZED AT MINUS 2000 FPM, THE SAME OCCURS WHEN PRESSURIZATION SELECTED TO DUMP. THE AIRCRAFT WAS BROUGHT INTO THE HANGER FOR FURTHER TROUBLESHOOTING. MTC REPLACED THE CABIN AIR CONTROLLER AND TESTED WITH NO FURTHER FAULT NOTED. THE AIRCRAFT RETURN TO SERVICE.
